A 27-year-old female asked:
Took option 2 pill (ec) last month on the 15th of july, i started spotting a week earlier than my normal menstrual and then it became heavy and my period went off...now its august should i be late on my menstrual?
1 doctor answer • 1 doctor weighed in
Pediatrics 33 years experience
It can happen: Plan B or other EC pills can alter the menstrual bleeding for the cycle in which Plan B was taken, and sometimes the next cycle. One should be sure to check a home pregnancy test about 3 weeks after sex, because emergency contraception pills work most of the time, but not all the time. One should choose a Plan A (a reliable contraceptive method to use all the time), to avoid the need for EC pills.
49 viewsAnswered Aug 29, 2020
Last updated Aug 29, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.